, Volume 27, Issue 1, pp 21-27
Date: 26 Mar 2011

On some generalized difference paranormed sequence spaces associated with multiplier sequence defined by modulus function

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this article we introduce the paranormed sequence spaces (f, Λ, Δ m , p), c 0(f, Λ, Δ m , p) and (f, Λ, Δ m , p), associated with the multiplier sequence Λ = (λ k ), defined by a modulus function f. We study their different properties like solidness, symmetricity, completeness etc. and prove some inclusion results.